# SDR SWIA2019021945530

- Difficulty date: February 16, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 38,119 hours, 32,482 cycles
- Engine: Ge CF343B1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Regulator Valve
- Condition: Smoke
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE WE RECEIVED SMOKE TOILET CAUTION MESSAGE. WITH A SLIGHT HAZE AND A MUSTY SMELL IN THE CABIN. WE RETURNED TO THE FIELD. SMOKE TOILET CAUTION MESSAGE WENT AWAY, BEFORE WE LANDED. (FLT#5074) FO: 02/18/2019 CLOSED REMOVED AND REPLACED LH ENGINE PRESSURE REGULATING VALVE ASSY IAW AMM.
